MathSciNet Relay Station
MathSciNet bibliographic data
MR606985 (82f:40010) 40D25 (40E05 60F05)
Bingham, N. H. Tauberian theorems and the central limit theorem. Ann. Probab. 9 (1981), no. 2, 221–231.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement